# SDR AWXA200500928

- Difficulty date: July 18, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 656717218
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON THE RT MLG STABILIZER BEAM, AFT ATTACH FITTING.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 57-20-30-1.  MAINTENANCE REMOVED AND REPLACED THE AFT ATTACH FITTING ON THE RT MLG STABILIZER BEAM IAW BOEING 737-300 AMM 57-15-00-4.
